# SDR ASAA2015081012884

- Difficulty date: August 10, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 53,531 hours, 24,214 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A26151
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF BS 727 FRAME WEB INNER CHORD, INSPECTION CRACK INDICATIONS WERE NOTED IN THE BULKHEAD WEB.  PN 144A2610-4 AT THE SUBJECT FASTENER HOLE ON JOB CARD.  ACFT GROUNDED.  AFTER FURTHER EVALUATION FOUND CRACK TO BE IN FRAME WEB" PN 144A2615-1 NOT IN BULKHEAD WEB PN 144A2610-4, ALL WORK TO BE ACCOMPLISHED ON AD20150809-53-3, WO 221402.
